# SDR UIEA2018091001932

- Difficulty date: September 10, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 94,205 hours, 18,899 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 214T611356
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO HEAT DUCT DAMAGE. REMOVED AND REPLACED AFT CARGO HEAT DUCT AT STA 1198 IAW AMM 21-40-01. OPS CHECK GOOD.
